# SDR DXTA2025092605075

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- Aircraft time: 782 hours, 540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 009882
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR THE LAST THREE MORNINGS DOWNWASH AND AISLE LIGHTS AT SEAT FOUR AND THE RT WING.  INSPECTION LIGHT WILL NOT TEST WHEN THE EMERGENCY LIGHT SWITCH IS SELECTED ON. THE DOWNWASH & EXTERIOR WING INSPECTION LIGHTS ARE OUT & AISLE LIGHT IS EXTREMELY DIM. AFTER ABOUT 3 MINS OF CHARGING WITH APU, DOWNWASH & AISLE LIGHTS FINE.  REMOVED DEFECTIVE NR 1 BATTERY PACK UC019, & INSTALLED A NEW BATTERY PACK  REMOVED DEFECTIVE NR 2 BATTERY PACK UC003 & INSTALLED A NEW BATTERY PACK.  REMOVED NR 3 BATTERY PACK UF903 & INSTALLED A NEW BATTERY . REMOVED NR 4 BATTERY UC018 & INSTALLED A NEW  BATTERY. PERFORMED OPS TEST OF EMERGENCY LIGHT POWER SUPPLY. OP'S TESTED GOOD IAW AMM 33-50-06.
